Discussions that mention lortab

Addiction & Recovery board


I haven't posted here yet but I feel a need to respond to this. I took this evil drug also for about eight months or so. I was up to about 8 to 10 a day they didn't make you high but they made you relax but also give you energy. I HAD to take them to do anything at work or at home. I withdrew from this med and it was complete total hell on earth..I don't want to scare you but it is the truth. I tapered for a while but it didn't help I had horrible withdrawls. I have recently withdrew from Lortab and I still think from my experience this was way worse...but I made it through and you can to. You have to WANT to quit and be determined to do so. This will take more determanation than you may have but you have to push through. Yes the withdrawl process sucks!!! no easy way of putting it but you need to dig down and find all the stenghth you can because this will be a battle. Yes you may fall down a couple times..I know I did but you need to brush yourself off and move forward. It does get better I know it was hard to beleive when I was going through full withdrawls but it does. Fight for your life back and don't back down stay strong and you will make it!!!

Winnie
[QUOTE=Winnie31;3440105]I haven't posted here yet but I feel a need to respond to this. I took this evil drug also for about eight months or so. I was up to about 8 to 10 a day they didn't make you high but they made you relax but also give you energy. I HAD to take them to do anything at work or at home. I withdrew from this med and it was complete total hell on earth..I don't want to scare you but it is the truth. I tapered for a while but it didn't help I had horrible withdrawls. I have recently withdrew from Lortab and I still think from my experience this was way worse...but I made it through and you can to. You have to WANT to quit and be determined to do so. This will take more determanation than you may have but you have to push through. Yes the withdrawl process sucks!!! no easy way of putting it but you need to dig down and find all the stenghth you can because this will be a battle. Yes you may fall down a couple times..I know I did but you need to brush yourself off and move forward. It does get better I know it was hard to beleive when I was going through full withdrawls but it does. Fight for your life back and don't back down stay strong and you will make it!!!

Winnie



Thanks for the response, can you give me some kinda timeline that worked for you or some kind of examples. For instance, your tapering that you did, the kinda effects it had on you from day 1, day 2, etc. since you and I have or were in exactly the same boat on this stuff. You know what it feels like just waking up and not taking it although you don't get high or anything like that on this stuff after long term use but just need it to feel normal during the day.

I need to taper but am not necesarily sure how to do that. I know it will be a major pain but I have to do it. No question about it. When did the effects end for you? Problem is it is so easy to get, I can see myself relapsing a couple days in. I know on days when I would run out and I am waiting for the UPS man and of course, he would always show up at 3 PM which is the absolute latest, it would only be 5 or so hours of withdrawl and it felt like a week and I even slept in as late as possible.

Please give me your excact experience with tapering, the effetcs, the timeline and all. Thanks, appreciate it